Communications in Mathematical Physics

Supersymmetry and the Parisi-Sourlas dimensional reduction: a rigorous proof

Abel Klein,Lawrence J. Landau, and J. Fernando Perez

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 94, Number 4 (1984), 459-482.

Dates
First available: 24 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1103941404

Mathematical Reviews number (MathSciNet)
MR0763747

Zentralblatt MATH identifier
0546.60066

Subjects
Primary: 82A42
Secondary: 81E99 82A51

Citation

Klein, Abel; Landau, Lawrence J.; Perez, J. Fernando. Supersymmetry and the Parisi-Sourlas dimensional reduction: a rigorous proof. Communications in Mathematical Physics 94 (1984), no. 4, 459--482. http://projecteuclid.org/euclid.cmp/1103941404.


Export citation